# SDR 9500859154

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8913E
- Make and model: Doug DC-9-14
- Aircraft serial: 45830
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 39148382
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND TWO CRACKS IN THE RIGHT WING FLAP, NR 2 AFT HINGE OUTBOARD SUPPORT FITTING.  REPLACED FITTING PER SRM 57-09, FIG 14, PG 56.
